Top answers from doctors based on your search:
Disclaimer

adalat medication

A 31-year-old female asked:
Dr. Sudeshan Govender
Specializes in Family Medicine
YES: Suggest see GP to exclude renal ,cardiac or venous causes. If normal could be side effect of Calcium Channel Blocker ( Adalat ) Then consider changing ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 36-year-old member asked:
Dr. Gregory Hines
24 years experience Family Medicine
Yes: It is a good blood pressure medication.
Dr. Bac Nguyen
23 years experience Family Medicine
If it works for you.: It is a good medication, but only so if it is controlling/adequately reducing your blood pressure without causing significant side effects and is affo ... Read More
2
2 thanks
A 28-year-old male asked:
Dr. Joshua Buckler
19 years experience Cardiology
CCB: This is a blood pressure medication in the class of calcium channel blockers which results in lower blood pressure by relaxing blood vessels through b ... Read More
1
1 comment
5
5 thanks
Dr. Kevin Brown
23 years experience Obstetrics and Gynecology
Calcium channel bloc: Nifedipine is a common calcium channel blocker that is used commonly as an antihypertensvie. It has many uses in cardiology and is even used in pregna ... Read More
2
2 thanks
A 33-year-old female asked:
Dr. Christian Assad
14 years experience Cardiology
Here are some: Lifestyle is a equally as important to medications. Here are some tips - If overweight losing weight can help reduce BP - Diet with low salt, Salt cau ... Read More
1
1 thank
A 32-year-old male asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
This should be: Discussed with your physician ...Stopping meds on your own can be a risky endeavor.
A 35-year-old female asked:
Dr. Shariq Refai
13 years experience Psychiatry
Yes: Yes verapamil is considered safe, so is methyldopa. Have a discussion with your physician.
3
3 thanks
A 54-year-old female asked:
Dr. Calvin Weisberger
51 years experience Cardiology
BP: They are very similar and have about the same utility for HBP.
A 42-year-old member asked:
Dr. Seth Zeidman
33 years experience Neurosurgery
Can be dangerous: When you are pregnant , do not use any medicines unless your doctor tells you to. Some medicines can harm your baby. Make sure that all your doctors k ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Sadaf Mustafa
7 years experience Internal Medicine
Nifedipine: Hello and Welcome to HealthTap, yes it can cause rebound tachycardia. Heart rate of 145 b/min is high, please discuss with your cardiologist to change ... Read More
2
2 thanks
A 22-year-old female asked:
Dr. Jerome Zacks
51 years experience Cardiology
Needs caution.: The two drugs have different mechanisms of action. Not all people respond equally to each. And there are often racial differences in response to BP m ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month